RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 2, Pages 71–84 (Mi dm1554)  

Trees with a given number of leaves and the maximum number of independent sets

D. S. Taletskiia, D. S. Malyshevb

a Lobachevski State University of Nizhni Novgorod
b State University – Higher School of Economics, Nizhny Novgorod Branch

Abstract: For any values $n$ and $l$, we completely describe trees with the maximal number of maximum independent sets among $n$-vertex trees having exactly $l$ leaves. We also present a more simple solution of a similar problem for the case of all independent sets.

Keywords: independent set, maximum independent set, extremal tree.

DOI: https://doi.org/10.4213/dm1554

Full text: PDF file (499 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.176+519.172.1
Received: 06.12.2018
Revised: 14.05.2020

Citation: D. S. Taletskii, D. S. Malyshev, “Trees with a given number of leaves and the maximum number of independent sets”, Diskr. Mat., 32:2 (2020), 71–84

Citation in format AMSBIB
\Bibitem{TalMal20}
\by D.~S.~Taletskii, D.~S.~Malyshev
\paper Trees with a given number of leaves and the maximum number of
independent sets
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 2
\pages 71--84
\mathnet{http://mi.mathnet.ru/dm1554}
\crossref{https://doi.org/10.4213/dm1554}


Linking options:
  • http://mi.mathnet.ru/eng/dm1554
  • https://doi.org/10.4213/dm1554
  • http://mi.mathnet.ru/eng/dm/v32/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:48
    References:5
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020